This work is licensed under a
Creative Commons Attribution 4.0 International License
 A. Haar, Zur Theorie der orthogonalen Funktionensysteme. Inaugural-dissertation, GeorgAugust-Universitat, Göttingen, 1909, 48 pp.
 P.L. Ulyanov, Series in Haar system, , Matem. sbornik, Vol. 63, Issue 1, pp.356-391, 1964. (in Rusian).
 Z. Ciesielski, On Haar functions and on the Schauder Basis of the Space C⟨0, 1⟩", Bulletin de L, academie Polonaise Des Sciences. Serie des sci. math., astr. et phys, Vol. 7, Issue 4, pp.227-232, (1959).
 B.I. Golubov, Series with respect to the Haar system, J. Soviet Math., Vol. 1, Isuue 6, pp.704-726, November (1973).
 I. I. Sharapudinov, Approximation of functions in variable-exponent Lebesgue and Sobolev spaces by finite Fourier-Haar series, Sb. Math., Vol. 205, Issue 2, pp.291-306, (2014).
 N.P. Khoroshko, On the best approximation in the metric of L to certain classes of functions by Haar-system polynomials, Mathematical notes of the Academy of Sciences of the USSR, Vol. 6, Issue 1, pp.487-491, July (1969).
 N.P. Khoroshko, Uniform approximation in classes of continuous functions by polynomials in the Haar system, Ukrainian Math. J., Vol. 22, Issue 5, 611-618, 1971. (in Russian).
 P.V. Zaderey, N.N. Zaderey, Uniform approximations by polynomials in the Haar system on classes of continuous functions of several variables, Zb. Pr. Inst. Mat. NAN USSR, pp.60-66, 1984. (in Russian).
 S.B. Vakarchuk, A.N. Shchitov, Uniform approximation of some classes of functions of several variables by polynomials constructed by Haar system and partial sums of the Fourier-Haar series, Zb. Pr. Inst. Mat. NAN Ukr., Vol. 1, No. 1, 42-59, 2004. (in Russian).
 S.B. Vakarchuk, A.N. Shchitov, On the best approximation of functions of bounded p-variation by Haar polynomials, Bulletin of the Dnipropetrovsk University. Mathematics, Vol. 11, pp.28-34, 2004. (in Russian).
 S.B. Vakarchuk, A.N. Shchitov, Estimates for the error of approximation of functions in L1 p by polynomials and partial sums of series in the Haar and Faber-Schauder systems, Izvestiya Mathematics, Vol. 79, Issue 2, pp.257-287, (2015).
 S.A. Stasyuk, Approximations of the classes MBr p, θ of periodic functions of several variables by polynomials according to the Haar system, Journal of Mathematical Sciences, Vol. 210, Issue 1, pp.76-85, (2015).
 V. Tsagareishvili, Fourier-Haar coefficients and properties of continuous functions, Mathematical Notes, Vol. 87, Issue 3, pp.416-424, April (2010).
 M.G. Plotnikov, Coefficients of convergent multiple Haar series, Russian Mathematics, Vol. 56, Issue 1, pp.61-65, January (2012).
 A.N. Shchitov, Sharp estimates of the Fourier-Haar coefficients of some classes of functions of several variables,. Zb. Pr. Inst. Mat. NAN Ukr. 1, No. 1, pp.413-427, 2004. (in Russian).
 S. Yu. Galkina, On the Fourier-Haar coefficients of functions of bounded variation, Mathematical Notes, Vol. 51, Issue 1, pp.27-36, January (1992).
 S.S. Volosivets, Approximation of functions of bounded p-variation by means of polynomials of the Haar and Walsh systems, Mathematical Notes, Vol. 53, Issue 6, pp.569-575, June (1993).
 S. Yu. Galkina, On the Fourier-Haar Coefficients of Functions of Several Variables with Bounded Vitali Variation, Mathematical Notes Vol. 70, Issue 5, pp.733-743, November (2001).
 G. Alexits, Convergence problems of orthogonal series, Budapest, Akademia Kiado, (1961).
 B. S. Kashin, A. A. Saakyan, Orthogonal series, Transl. Math. Monogr., 75, Amer. Math. Soc., Providence, RI, 1989, 451 pp.
 S.S. Kaczmarz, H. Steinhaus, Theorie der Orthogonalreihen, Monografje Matematyczne, VI, Chelsea Publishing Company, New York, 1951, 296 pp.
 I.M. Sobol, Multidimensional quadrature formulas and functions Haar, Nauka, Moscow, 1969, 288 pp.
 G. Vitali, Sui gruppi di punti e sulle funzioni di variabili reale, Atti. Accad. Sci. Torino, V. 43, pp.75-92, (1908).
 N. Wiener, The quadratic variation of a function and its Fourier coefficients, J. Mass. Inst. of Technology, V. 3, pp.73-94, (1924).
 A. Shchitov, "Best One-Sided Approximation of Some Classes of Functions of Several Variables by Haar Polynomials", International Journal of Advanced Research in Mathematics, Vol. 6, p. 42, 2016DOI: https://doi.org/10.18052/www.scipress.com/IJARM.6.42